# SDR SWAA2020021741402

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,887 hours, 30,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B FLIGHT ATTENDANT STATUS RIGHT REAR SERVICE DOOR GIRT BAR REAR ATTACH PAINT DOES NOT CONTACT BAR PROPERLY. / RESECURED R2 AFT SERVICE DOOR GIRT BAR ADAPTER PLATE ASSY (AFT) PER AMM 25-66-02
